Revista Matemática Iberoamericana


Full-Text PDF (276 KB) | Metadata | Table of Contents | RMI summary
Volume 32, Issue 4, 2016, pp. 1259–1276
DOI: 10.4171/RMI/915

Published online: 2016-12-16

A local $Tb$ theorem for matrix weighted paraproducts

Andreas Rosén[1]

(1) Chalmers University of Technology, Gothenburg, Sweden

We prove a local $Tb$ theorem for paraproducts acting on vector valued functions, with matrix weighted averaging operators. The condition on the weight is that its square is in the $L_2$ associated matrix $A_\infty$ class. We also introduce and use a new matrix reverse Hölder class. This result generalizes the previously known case of scalar weights from the proof of the Kato square root problem, as well as the case of diagonal weights, recently used in the study of boundary value problems for degenerate elliptic equations.

Keywords: Local $Tb$ theorem, paraproduct, matrix weight, stopping time argument, Carleson measure

Rosén Andreas: A local $Tb$ theorem for matrix weighted paraproducts. Rev. Mat. Iberoamericana 32 (2016), 1259-1276. doi: 10.4171/RMI/915